# SDR USAA2009100692710

- Difficulty date: October 5, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 31,086 hours, 11,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1511 - LAX - EEL - R2 DOOR FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED BATTERY AT R2 DOOR FLASHLIGHT.
